Composition blocks of finite groups
Doklady Akademii Nauk, Tome 187 (1969) no. 5, pp. 1005-1008
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_5_a11,
author = {S. A. Chunikhin},
title = {Composition blocks of finite groups},
journal = {Doklady Akademii Nauk},
pages = {1005--1008},
year = {1969},
volume = {187},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_5_a11/}
}
S. A. Chunikhin. Composition blocks of finite groups. Doklady Akademii Nauk, Tome 187 (1969) no. 5, pp. 1005-1008. http://geodesic.mathdoc.fr/item/DAN_1969_187_5_a11/